advertisement
Question
Posted by: zee | 2012/06/13

bleeding

im bleeding after i took morning after pills olease help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This commonly happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lerato | 2012/06/27

i had sex with my husband and had to take mornign after pill and a week later again took the MAP a week later went to the clinic and i was bleeding the nurse said i started my periods so gave me the birth control pills. I normally go on my periods for 5days but ive been bleeding for almost 7 days and it doesnt seem to stop please advice. i am suppose to start my periods end of June should i wait and see what happens?

Reply to Lerato
Posted by: gynaedoc | 2012/06/18

This commonly happens.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement